# SDR ASAA2021020734058

- Difficulty date: February 7, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 48,331 hours, 14,602 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL CLEARS WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PZTC BITE REF B737-800 TASK 21-61-00-700-808-001. FOUND FLT DECK TRIM VALVE FAULT LOGGED ON #2 PZTC. CLEARED FAULT. RAN LEFT AND RT PACKS FOR HALF HOUR. NO FAULTS LOGGED.
